Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 119, No. 8, October 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-8

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 621-622)
    DOI: 10.4169/amer.math.monthly.119.08.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.08.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 707-711)
      Geometry for College Students. American Mathematical Society, The Sally Series, Pure and Applied Undergraduate Texts No. 8, Providence, RI, 2001. vii + 222 pp., ISBN 978-0-8218-4794-7. $62 ($49.60 to AMS members). by I. Martin Isaacs
      Review by: Mark Schwartz
      DOI: 10.4169/amer.math.monthly.119.08.707
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.08.707
  6. Back Matter (p. 712)
    DOI: 10.4169/amer.math.monthly.119.08.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.08.bm